Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 30, Pages 1943-1945
http://dx.doi.org/10.1155/S0161171203206359

On the weak uniform rotundity of Banach spaces

1Department of Mathematics and Computer Science, Alabama State University, Montgomery 36104, AL, USA
2Singapore Air Accounting Center in Beijing, Beijing, China

Received 10 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen D. Chang and Ping Chang, “On the weak uniform rotundity of Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 30, pp. 1943-1945, 2003. https://doi.org/10.1155/S0161171203206359.